# SDR ERA2001F00001

- Difficulty date: June 14, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N187EH
- Make and model: Snias AS350B2
- Aircraft serial: 2839
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Failed
- Location: Hyd Pump
- Part time: 190 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PUMP DRIVE BELT FAILED.  HYDRAULIC CAUTION LIGHT ILLUMINATED AND HORN ACTIVATED ABOUT ONE MILE FROM LANDING LOCATION.  PILOT CONTACTED CONTROL TOWER AND ADVISED HYDRAULICS HAD FAILED.  ROTORCRAFT MADE UNEVENTFUL RUNNING LANDING AT AIRPORT AND SHUT DOWN.
